# SDR DALA2024090308633

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER PRODUCTION OF MASTER DRAIN BTW STA Y=199 AND Y=218, L28R, AND L29R. ALSO STA Y=163, Y= 183 BTW L29L AND L30 AT E/E COMPARTMENT. SUMMARY OF NRC 00295: CORROSION LEVEL 2. PRODUCTION DOUBLER OF MASTER DRAIN BTW STA Y=199 AND Y=218 L28R AND L29R WAS FABRICATED PER DRAWING 9923686 REV D, AND PRODUCTION DOUBLER AT STA Y=163 TO Y=183 BTW L29L AND L30 WAS FABRICATED PER DRAWING 5971208 REV A. AND PRODUCTION DOUBLERS WERE REPLACED PER B717-200 SRM 51-41-02-0G. (LP #0530402)
